What causes nausea and loss of appetite while on Diovan?

default
Posted on Wed, 19 Jul 2017 in Medicines and Side Effects
Question: how frequent is nausea and loss of appetite with diovan?

daily
doctor
Answered by Dr. Michelle Gibson James 51 minutes later
Brief Answer:
occur in 0.1% to 1% of persons

Detailed Answer:
HI, thanks for using healthcare magic

these are not side effects typically associated with diovan. The effects that occur in 10% or more of persons are dizziness and increased BUN (a blood test)

In 1 to 10% of persons-increased potassium, low blood pressure, fatigue, viral infection, fainting, vertigo, abdominal pain

Loss of appetite and nausea occur in approximately 0.1 to 1% ( 1 out of 1000 to 1 out of 100 ) of persons acc . This means that though they are not common, these effect can occur

If you did not experience these before the use of the medication, then it can definitely be the cause of your symptoms

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16653 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests

Recent questions on  Blood test

doctor1 MD

I was recently diagnosed with a hyperthyroid . I have noticed many of the symptoms for a long time but never really thought much of it. I have also...

doctor1 MD

i got a blood test for thyroid disease and it came up that i was pretty healthy in that aspect. on the contray i have alot of health issues that...

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

I have allergy problem. I am getting and itchiness on my body. My lymphocytes is 19 (which should be 20-45) and my absolute eosinophil count is 522...

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal...

Get personalised answers from verified doctor in minutes across 80+ specialties

127 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2